School is back in session and so is my tendency towards the extra help.
While the nicotine has been managed and dealt with, the “vye” in vyvanse has returned. What I’ve found is a sense of desperation. I do not reach for it on the weekends or days where I am at work, because when I am with people, I can see through the dopamine boost of vvyanse to how my “boosted” thoughts are not so appealing in interpersonal interaction.
That being said, the resulting focus on schoolwork is not imagined. I breezed through a quiz in 20 minutes (2 hour time slot) with no outside consult to books or googling problem sets and was awarded a 100%. How am I logically supposed to justify stopping? My health does not seem as important as results.
The truth is, I want to be like this naturally, and feel inadequate that I am not.
I am actively seeking courses like Learning How to Learn and similar content. I am engaging in self reflection books such as Louise Hays’ to identify the emotional reasons of feeling reliance on a drug to succeed, as well as The 7 Habits of Effective People to learn the character traits of integrity and discipline to become the kind of person who wouldn’t rely. It’s slow going. Though, I believe it’s possible.
Part of the building my character of integrity is to fully admit the backslide. I refilled my script and have been consuming 15mg a day, ~5 days a week.
Notably: dehydration is back as is: insomnia, anxiety, ease to agitation, lethargy, increase in social, motivation, isolation, over-analyzing, craving, tachycardia, heart rate, and perfectionism. This is on half of the lowest prescribed dose. I still believe this is not an isolated reaction, and that anyone consuming amphetamines, prescribed or not, will have side effects due to the biochemical nature of the compound.